Blog Back to Blog

Archive

Blog

Have you experienced a loss of feeling or numbness in your fingertips since starting chemotherapy?

Have you experienced a loss of feeling or numbness in your fingertips since starting chemotherapy?

For some people it can have a debilitating effect on activities of daily living and quality of life


Are you interested in influencing and shaping future research into this condition and possible treatments?

Have you had chemotherapy and experienced the following symptoms in your hands?
  • Diminished or loss of feeling (numbness) in your fingertips?
  • A ‘tingling’ feeling or ‘pins and needles’ in your hands?
  • Do these symptoms affect your ability to use your hands in everyday activities like doing up shirt buttons, preparing meals or in your work or hobbies?

Would you be interested in helping to shape future research into understanding how this condition affects people and the development of new treatments (non-drug based)?
  • Would you be able to spare a maximum of 2 hours to speak to a researcher about your experience?
  • Would you be willing to do so in a larger group of up to 8 other people at the BigC centre at the Norfolk and Norwich Hospital?

Christina Jerosch-Herold is an occupational therapist and clinical researcher at the University of East Anglia who has a long-standing interest in sensory disorders affecting the hands. Christina is interested in hearing from you if you have CIPN or have experienced it in the past. You can contact her directly by mail, e-mail or telephone.
  • 01603 593316
  • email: c.jerosch-herold@uea.ac.uk
  • by post: Christina Jerosch-Herold, The Queen’s Building, University of East Anglia, Norwich, NR4 7TJ



Back to Blog

Comments

Post a comment

Please note:
All comments are subject to moderation by the blog author.